American Journal of Applied Mathematics
Volume 3, Issue 3-1, June 2015, Pages: 1-5
Received: Mar. 19, 2015;
Accepted: Mar. 21, 2015;
Published: Jun. 9, 2015
Views 4316 Downloads 159
Muhammad Aslam Noor, Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan
Khalida Inayat Noor, Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan
Muhammad Uzair Awan, Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan
In this paper, we introduce a new class of convex functions, which is called nonconvex functions. We show that this class unifies several previously known and new classes of convex functions. We derive several new inequalities of Hermite-Hadamard type for nonconvex functions. Some special cases are also discussed. Results proved in this paper continue to hold for these special cases.
Muhammad Aslam Noor,
Khalida Inayat Noor,
Muhammad Uzair Awan,
Integral Inequalities for Some New Classes of Convex Functions, American Journal of Applied Mathematics. Special Issue: Proceedings of the 1st UMT National Conference on Pure and Applied Mathematics (1st UNCPAM 2015).
Vol. 3, No. 3-1,
2015, pp. 1-5.
W W. Breckner, Stetigkeitsaussagen fiir eine Klasse verallgemeinerter convexer funktionen in topologischen linearen Raumen. Pupl. Inst. Math. 23 (1978), 13-20.
G.Cristescu and L. Lupsa, Non-connected Convexities and Applications. Kluwer Academic Publishers, Dordrecht, Holland, 2002.
G. Cristescu, M. A. Noor, M. U. Awan, Bounds of the second degree cumulative frontier gaps of functions with generalized convexity, Carpath. J. Math, 31(2), (2015).
S. S. Dragomir, Inequalities of Hermite-Hadamard type for -convex functions on linear spaces, preprint, (2014).
S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications. Victoria University, Australia, 2000.
S. S. Dragomir, S. Fitzpatrik, The Hadamard’s inequality for s-convex functions in the second sense, Demonstration Math., 32 (4) (1999), 687–696.
S. S. Dragomir, J. Pecaric, L. E. Persson, Some inequalities of Hadamard type. Soochow J. Math. 21 (1995), 335-341.
E. K. Godunova, V. I. Levin, Neravenstva dlja funkcii sirokogo klassa, soderzascego vypuklye, monotonnye i nekotorye drugie vidy funkii. Vycislitel. Mat. i. Fiz. Mezvuzov. Sb. Nauc. Trudov, MGPI, Moskva. (1985) 138-142, (in Russian).
M. V. Mihai, M. A. Noor, K. I. Noor, M. U. Awan, Some integral inequalities for harmonic h-convex functions involving hypergeometric functions, Appl. Math. Comput. 252 (2015) 257–262.
M.A. Noor, K.I. Noor, M.U. Awan, Generalized convexity and integral inequalities, Appl. Math. Inf. Sci. 9 (1) (2015), 233–243
M.A. Noor, K.I. Noor, M.U. Awan, Integral inequalities for coordinated Harmonically convex functions, Complex Var. Elliptic Equ. (2014).
M.A. Noor, K.I. Noor, M.U. Awan, S. Costache, Some integral inequalities for harmonically h-convex functions, U.P.B. Sci. Bull. Serai A. 77(1) 2015, 5-16.
M.A. Noor, K.I. Noor, M.U. Awan, S. Khan, Fractional Hermite–Hadamard inequalities for some new classes of Godunova–Levin functions, Appl. Math. Inf. Sci. 8 (6) (2014), 2865–2872.
M. Z. Sarikaya, A. Saglam, H. Yildirim, On some Hadamard–type inequalities for –convex functions, J. Math. Inequal. 2, 3(2008), 335–341.
M. Z. Sarikaya, E. Set, M. E. Ozdemir, On some new inequalities of Hadamard type involving -convex functions, Acta Math. Univ. Comenianae LXXIX, 2(2010), 265-272.
S. Varošanec, On -convexity, J. Math. Anal. Appl. 326 (2007), 303-311.